Slovenian Real Algebra Group


Introduction
Members
Publications
Preprints
Visitors
Software
Links





Last change: 9 Jul 2012

Publications

Original Scientific Articles

  • Jakob Cimprič

    1. CIMPRIČ, Jakob. Noncommutative Positivstellensätze for pairs representation-vector, accepted for publication in Positivity, ( pdf )
    2. CIMPRIČ, Jakob, MARSHALL, Murray and NETZER, Tim. Closures of quadratic modules, accepted for publication in Israel J. Math. ( pdf )
    3. CIMPRIČ, Jakob, MARSHALL, Murray and NETZER, Tim. On the real multidimensional rational K-moment problem, accepted for publication in Trans. Amer. Math. Soc. ( pdf )
    4. CIMPRIČ, Jakob. Archimedean operator-theoretic Positivstellensätze. J. Funct. Anal. 260 (2011), no. 10, 3132-3145. ( pdf )
    5. CIMPRIČ, Jakob. Strict positivstellensätze for matrix polynomials with scalar constraints. Linear algebra appl.. [Print ed.], 2011, vol. 434, iss. 8, str. 1879-1883. ( pdf )

    click for all
    1. CIMPRIČ, Jakob. A method for computing lowest eigenvalues of symmetric polynomial differential operators by semidefinite programming. J. math. anal. appl., 369 (2010), no. 2, str. pp. 443-452. ( pdf )
    2. CIMPRIČ, Jakob, KUHLMANN, Salma, MARSHALL, Murray. Positivity in power series rings. Adv. geom. (Print), 10 (2010), no. 1, pp. 135-143. ( pdf)
    3. CIMPRIČ, Jakob, KUHLMANN, Salma and SCHEIDERER, Claus. Sums of squares and moment problems in equivariant situations, Trans. Am. Math. Soc. 361 (2009), 735-765. ( pdf )
    4. CIMPRIČ, Jakob. Archimedean operator-theoretic Positivstellensätze. J. Funct. Anal. 260 (2011), no. 10, 3132-3145. ( pdf )
    5. CIMPRIČ, Jakob. Strict positivstellensätze for matrix polynomials with scalar constraints. Linear algebra appl.. [Print ed.], 2011, vol. 434, iss. 8, str. 1879-1883. ( pdf )
    6. CIMPRIČ, Jakob. A method for computing lowest eigenvalues of symmetric polynomial differential operators by semidefinite programming. J. math. anal. appl., 369 (2010), no. 2, str. pp. 443-452. ( pdf )
    7. CIMPRIČ, Jakob, KUHLMANN, Salma, MARSHALL, Murray. Positivity in power series rings. Adv. geom. (Print), 10 (2010), no. 1, pp. 135-143. ( pdf)
    8. CIMPRIČ, Jakob, KUHLMANN, Salma and SCHEIDERER, Claus. Sums of squares and moment problems in equivariant situations, Trans. Am. Math. Soc. 361 (2009), 735-765. ( pdf )
    9. CIMPRIČ, Jakob. A representation theorem for archimedean quadratic modules on *-rings. Can. math. bull. 52, 2009, 39-52. ( pdf )
    10. CIMPRIČ, Jakob. Maximal Quadratic Modules on *-rings. Algebr. Represent. Theory 11 (2008), no. 1, 83-91. ( pdf )
    11. CIMPRIČ, Jakob. Formally real involutions on central simple algebras. Commun. Algebra 36, No. 1, 165-178 (2008). ( pdf )
    12. CIMPRIČ, Jakob, KOCHETOV, Mikhail and MARSHALL, Murray. Orderings and *-orderings on cocommutative Hopf algebras, Algebr. Represent. Th. 10 (2007) pp 25-54. ( pdf )
    13. CIMPRIČ, Jakob, KLEP, Igor. Generalized orderings and rings of fractions, Algebra Universalis, 2006, vol 55, no. 1, pp. 93-109, ( pdf ).
    14. CIMPRIČ, Jakob. A variant of higher product levels of integral domains and *-domains , Comm. Algebra 33 (2005), pp. 4035-4041. ( pdf ).
    15. CIMPRIČ, Jakob, VELUŠČEK, Dejan. Higher product levels of domains, J. Pure Appl. Algebra, 2005, vol. 198, pp. 67-74.( pdf ).
    16. CIMPRIČ, Jakob. Valuation theory of higher level *-orderings, J. Pure Appl. Algebra, 2004, vol. 194, pp. 239-262. ( pdf ).
    17. CIMPRIČ, Jakob. Free skew field have many *-orderings, J. Algebra, 2004. vol. 280, pp 20-28. ( pdf ).
    18. CIMPRIČ, Jakob. Real spectra of quantum groups, J. Algebra, 2004, vol. 277, no. 1, pp. 282-297. ( pdf ).
    19. CIMPRIČ, Jakob. Higher product levels of noncommutative rings. Commun. Algebra, 2001, vol. 29, no. 1, pp. 193-200. ( pdf ).
    20. CIMPRIČ, Jakob. Post hulls of spaces of signatures. Algebra univers. (Print. ed.), 2001, vol. 45, no. 1, pp. 1-6.
    21. CIMPRIČ, Jakob. Preorderings on semigroups and semirings of right quotients. Semigroup forum, 2000, vol. 60, no. 3, pp. 396-404.
    22. CIMPRIČ, Jakob. Orderings of higher exponent on a class of semirings. Semigroup forum, 2000, vol. 60, no. 2, pp. 253-259.
    23. CIMPRIČ, Jakob. Archimedean preorderings in non-commutative semialgebraic geometry. Commun. Algebra, 2000, vol. 28, no. 3, pp. 1603-1614.
    24. CIMPRIČ, Jakob. Complete precones on noncommutative integral domains. Commun. Algebra, 2000, vol. 28, no. 1, pp. 103-119.
    25. CIMPRIČ, Jakob. On homomorphisms from semigroups onto cyclic groups. Semigroup forum, 1999, vol. 59, no. 2, pp. 183-189.
    26. CIMPRIČ, Jakob. Orderings of 2-power exponent on noncommutative rings. J. pure appl. algebra. [Print ed.], 1999, vol. 144, pp. 243-254.
    27. CIMPRIČ, Jakob. Orderings of higher level on Noetherian rings. Commun. Algebra, 1999, vol. 27, no. 10, pp. 5083-5096.

    click to collapse

  • Igor Klep

    1. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott. The convex Positivstellensatz in a free algebra, Adv. Math., 2012, vol. 231, pp. 516-534 ( pdf ).
    2. KLEP, Igor. Trace-positive polynomials, Pacific J. Math., 2011, vol. 250, pp. 339-352. ( pdf ).
    3. KLEP, Igor, UNGER, Thomas. The Procesi-Schacher conjecture and Hilbert's 17th problem for algebras with involution, J. Algebra, 2010, vol. 324, no. 2, pp. 256-268 ( pdf ).
    4. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott. Proper Analytic Free Maps, J. Funct. Anal., 2011, vol. 260, pp. 1476-1490. ( pdf ). Supplementary material (a zip file containing a Mathematica notebook and its pdf version) is available here.
    5. CAFUTA, Kristijan, KLEP, Igor, POVH, Janez. Constrained polynomial optimization problems with noncommuting variables, SIAM J. Optim., 2012, vol. 22, no. 2, pp. 363-383 ( pdf ).

    click for all
    1. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott. The convex Positivstellensatz in a free algebra, Adv. Math., 2012, vol. 231, pp. 516-534 ( pdf ).
    2. CAFUTA, Kristijan, KLEP, Igor, POVH, Janez. Constrained polynomial optimization problems with noncommuting variables, SIAM J. Optim., 2012, vol. 22, no. 2, pp. 363-383 ( pdf ).
    3. KLEP, Igor, HELTON, J. William, MCCULLOUGH, Scott. Convexity and Semidefinite Programming in dimension-free matrix unknowns, "Handbook of Semidefinite, Conic and Polynomial Optimization" edited by M. Anjos and J. B. Lasserre, pp. 377-405, Springer, 2012 ( pdf ).
    4. KLEP, Igor. Trace-positive polynomials, Pacific J. Math., 2011, vol. 250, pp. 339-352. ( pdf ).
    5. KLEP, Igor, SCHWEIGHOFER, Markus. Infeasibility certificates for linear matrix inequalities, Oberwolfach Preprints (OWP), 2011, vol. 28 ( pdf ).
    6. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott. Proper Analytic Free Maps, J. Funct. Anal., 2011, vol. 260, pp. 1476-1490 ( pdf ). Supplementary material (a zip file containing a Mathematica notebook and its pdf version) is available here.
    7. CAFUTA, Kristijan, KLEP, Igor, POVH, Janez. NCSOStools: a computer algebra system for symbolic and numerical computation with noncommutative polynomials, Optimization Methods and Software, 2011, vol. 26, iss. 3, pp. 363-380 ( pdf ).
    8. KLEP, Igor, BREŠAR, Matej. Tracial Nullstellensätze, "Notions of Positivity and the Geometry of Polynomials" (J. Borcea memorial volume) edited by P. Brändén, M. Passare and M. Putinar, pp. 79-101, Birkhäuser, 2011. ( pdf ).
    9. DOLŽAN, David, KLEP, Igor, Moravec, Primož. Finite rings in which commutativity is transitive, Monatsh. Math., 2011, vol. 162, pp. 143-155 ( pdf ).
    10. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott. Analytic mappings between noncommutative pencil balls, J. Math. Anal. Appl., 2011, vol. 376, pp. 407-428 ( pdf ).
    11. KLEP, Igor, UNGER, Thomas. The Procesi-Schacher conjecture and Hilbert's 17th problem for algebras with involution, J. Algebra, 2010, vol. 324, no. 2, pp. 256-268 ( pdf ).
    12. KLEP, Igor, SCHWEIGHOFER, Markus. Pure states, positive matrix polynomials and sums of hermitian squares, Indiana Univ. Math. J., 2010, vol. 59, no. 3, pp. 857-874 ( pdf ).
    13. HELTON, J. William, KATSNELSON, Vitaly, KLEP, Igor. Sign patterns for chemical reaction networks, J. Math. Chem., 2010, vol. 47 (1), pp. 403-429 ( pdf ).
    14. BREŠAR, Matej, KLEP, Igor. A Note on Values of Noncommutative Polynomials, Proc. Amer. Math. Soc., 2010, vol. 138 (7), pp. 2375-2379 ( pdf ).
    15. CAFUTA, Kristijan, KLEP, Igor, POVH, Janez. A note on the nonexistence of sum of squares certificates for the BMV conjecture, J. Math. Phys., 2010, vol. 51, no. 8, 083521 ( pdf ).
    16. KLEP, Igor, HELTON, J. William, MCCULLOUGH, Scott. Relaxing LMI Domination Matricially, In: 49th IEEE Conference on Decision and Control (CDC), 2010, pp. 3331-3336 ( pdf ).
    17. KLEP, Igor, MORAVEC, Primož. *-orderable semigroups, Semigroup Forum, 2010, vol. 80 (1), pp. 143-154.
    18. BURGDORF, Sabine, KLEP, Igor. Trace-positive polynomials and the quartic tracial moment problem, C. R. Math. Acad. Sci. Paris, 2010, vol. 348, no. 13-14, pp. 721-726. ( pdf ).
    19. KLEP, Igor, POVH, Janez. Semidefinite programming and sums of hermitian squares of noncommutative polynomials, J. Pure Appl. Algebra, 2010, vol. 214, pp. 740-749 ( pdf ).
    20. KLEP, Igor, MORAVEC, Primož. Lie algebras with abelian centralizers, Algebra Colloq., 2010, vol. 17, no. 4, pp. 629-636. ( pdf )
    21. BREŠAR, Matej, KLEP, Igor. Noncommutative Polynomials, Lie Skew-Ideals and Tracial Nullstellensätze, Math. Res. Lett., 2009, vol. 16 (4), pp. 605-626 ( pdf ).
    22. HELTON, J. William, GOMEZ, Raul, KLEP, Igor. Determinant Expansions of Signed Matrices and of Certain Jacobians, SIAM J. Matrix Anal. Appl., 2009, vol. 31, iss. 2, pp. 732-754. ( pdf ).
    23. HELTON, J. William, KLEP, Igor, MCCULLOUGH, Scott, SLINGLEND, Nick. Noncommutative ball maps, J. Funct. Anal., 2009, vol. 257 (1), pp. 47-87 ( pdf ).
    24. KLEP, Igor, SCHWEIGHOFER, Markus. Connes' embedding conjecture and sums of hermitian squares, Adv. Math., vol 217 (4), pp. 1816-1837, ( pdf ).
    25. KLEP, Igor, UNGER, Thomas. The Procesi-Schacher conjecture and Hilbert's 17th problem for algebras with involution, Oberwolfach Reports, 2009, vol. 4, no. 2, pp. 1388-1390, ( pdf ).
    26. KLEP, Igor, SCHWEIGHOFER, Markus. Sums of hermitian squares and the BMV conjecture, J. Stat. Phys., 2008, vol. 133, pp. 739-760, ( pdf ) ( complimentary Mathematica notebook and its pdf version ).
    27. KLEP, Igor, VELUŠČEK, Dejan. *-version of the Joly-Becker theorem, Ann. Fac. Sci. Toulouse Math., 2008, vol. 17, pp. 81-92, ( dvi , ps , pdf )
    28. KLEP, Igor, SCHWEIGHOFER, Markus. A Nichtnegativstellensatz for polynomials in noncommuting variables, Israel J. Math, 2007, vol. 161 (1), pp. 17-27, ( ps ).
    29. KLEP, Igor. Embedding ordered valued domains into division rings, Algebr. Represent. Theory, 2007, vol. 10, pp. 429-439, ( ps ).
    30. KLEP, Igor, SCHWEIGHOFER, Markus. Sums of hermitian squares, Connes' embedding problem and the BMV Conjecture, Oberwolfach Reports, 2007, vol. 4, no. 1, pp. 779-782, ( abstract ) ( extended version )
    31. KLEP, Igor, TRESSL, Marcus. The Prime Spectrum and the Extended Prime Spectrum of Noncommutative Rings, Algebr. Represent. Theory, 2007, Vol. 10, no. 3, pp. 257-270, ( ps ).
    32. KLEP, Igor. On valuations, places and graded rings associated to *-orderings, Can. Math. Bull., 2007, Vol. 50, no. 1, pp. 105-112, ( ps ).
    33. KLEP, Igor. Embedding *-ordered domains into skew fields, J. Algebra, 2006, vol. 303, pp. 416-429, ( ps )
    34. CIMPRIČ, Jakob, KLEP, Igor. Generalized orderings and rings of fractions, Algebra Universalis, 2006, vol 55, no. 1, pp. 93-109, ( pdf ).
    35. KLEP, Igor, VELUŠČEK, Dejan. Central extensions of *-ordered skew fields, Manuscripta Math., 2006, vol. 120, pp. 391-402, ( pdf ).
    36. KLEP, Igor, VELUŠČEK, Dejan. Central extensions of n-ordered division rings, Comm. Algebra, 2005, vol. 33, pp. 3265-3281, ( dvi , ps , pdf ).
    37. KLEP, Igor, MORAVEC, Primož. On *-orderable groups, J. Pure Appl. Algebra, 2005, vol. 200, pp. 25-35. ( ps )
    38. KLEP, Igor. The noncommutative graded Positivstellensatz, Comm. Alg., 2004, vol. 32, pp. 2029-2039. ( ps )
    39. KLEP, Igor, VELUŠČEK, Dejan. n-real valuations and the higher level version of the Krull-Baer theorem, J. Algebra, 2004, vol. 279 (1), pp. 345-361. ( dvi , ps , pdf )
    40. KLEP, Igor. A Kadison-Dubois representation for associative rings, J. Pure Appl. Algebra, 2004, vol. 189, pp. 211-220. ( ps )

    click to collapse

  • Dejan Velušček

    1. A short note on the higher level version of the Krull-Baer theorem, Canad. Math. Bull. 54(2011), 381-384. ( pdf )
    2. Higher product Pythagoras numbers of skew fields, Asian-Eur. J. Math. 3, 2010, no. 1, 193-207, ( pdf )
    3. KLEP, Igor, VELUŠČEK, Dejan. *-version of the Joly-Becker theorem, Ann. Fac. Sci. Toulouse Math., 2008, vol. 17, pp. 81-92, ( dvi , ps , pdf )
    4. KLEP, Igor, VELUŠČEK, Dejan. Central extensions of *-ordered skew fields, Manuscripta Math., 2006, vol. 120, pp. 391-402, ( pdf ).
    5. CIMPRIČ, Jakob, VELUŠČEK, Dejan. Higher product levels of domains, J. Pure Appl. Algebra, 2005, vol. 198, pp. 67-74.( dvi , ps , pdf )

    click for all
    1. A short note on the higher level version of the Krull-Baer theorem, Canad. Math. Bull. 54(2011), 381-384. ( pdf )
    2. Higher product Pythagoras numbers of skew fields, Asian-Eur. J. Math. 3, 2010, no. 1, 193-207, ( pdf )
    3. KLEP, Igor, VELUŠČEK, Dejan. *-version of the Joly-Becker theorem, Ann. Fac. Sci. Toulouse Math., 2008, vol. 17, pp. 81-92, ( dvi , ps , pdf )
    4. KLEP, Igor, VELUŠČEK, Dejan. Central extensions of *-ordered skew fields, Manuscripta Math., 2006, vol. 120, pp. 391-402, ( pdf ).
    5. KLEP, Igor, VELUŠČEK, Dejan. Central extensions of n-ordered division rings , Comm. Algebra, 2005, vol. 33, pp. 3265-3281, ( dvi , ps , pdf ).
    6. CIMPRIČ, Jakob, VELUŠČEK, Dejan. Higher product levels of domains, J. Pure Appl. Algebra, 2005, vol. 198, pp. 67-74.( dvi , ps , pdf )
    7. KLEP, Igor, VELUŠČEK, Dejan. n-real valuations and the higher level version of the Krull-Baer theorem, J. Algebra, 2004, vol. 279 (1), pp. 345-361. ( dvi , ps , pdf )

    click to collapse

Review Articles

  1. CIMPRIČ, Jakob. Izrek o pozitivnosti. Obz. mat. fiz., 1999, vol. 46, no. 3, pp. 75-82.
  2. KLEP, Igor. Spekter in realni spekter kolobarja zveznih realnih funkcij. Obz. mat. fiz., 2002, vol. 49, no. 4, pp. 109-117. ( ps )